×

zbMATH — the first resource for mathematics

Über gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Amperesche Gleichung. (German) Zbl 0072.31103

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Courant, R.: Dirichlet’s Principle. New York 1950. · Zbl 0040.34603
[2] Darboux, G.: Théorie générale des surfaces, Bd. 3. Paris 1894. · JFM 25.1159.02
[3] Efimow, N. V.: Qualitative Problems of the Theory of Deformation of Surfaces. Uspehi Mat. Nauk (N. S.), No. 2 (24), 47-158 (1948). (Amer. Math. Soc. Translation Number 37). · Zbl 0030.06901
[4] Hartman, P., andA. Wintner: On the local behavior of solutions of nonparabolic partial differential equations. Amer. J. Math.75, 449-476 (1953). · Zbl 0052.32201
[5] Heinz, E.: Über die Existenz einer Fläche konstanter mittlerer Krümmung bei vorgegebener Berandung. Math. Ann.127, 258-287 (1954). · Zbl 0055.15303
[6] Hopf, E.: Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung. Math. Z.34, 194-233 (1932). · Zbl 0002.34003
[7] Lebesgue, H.: Sur le Problème de Dirichlet. Rend. del Circ. Mat. di Palermo24, 371-402 (1907). · JFM 38.0392.01
[8] Leray, J.: Discussion d’un problème de Dirichlet. Journal de Mathematiques pures et appliquées18, 249-284 (1939). · Zbl 0023.04502
[9] Lewy, H.: On the non-vanishing of the Jacobian in certain one-to-one mappings. Bull. Amer. Math. Soc.42, 689-692 (1936). · JFM 62.0555.01
[10] Lewy, H.: A Priori Limitations for Solutions of Monge Ampère Equations, II. Trans. Amer. Math. Soc.41, 365-374 (1937). · JFM 63.0442.01
[11] Lewy, H.: On the existence of a closed convex surface realizing a given Riemannian metric. Proc. Nat. Acad. Sci. USA24, No. 2, 104-106 (1938). · JFM 64.0715.02
[12] Lewy, H.: On Differential Geometry in the Large, I (Minkowski’s Problem). Trans. Amer. Math. Soc.43, 258-270 (1938). · JFM 64.0714.03
[13] Nagumo, M.: On principally linear elliptic differential equations of second order. Osaka Math. J.6, 207-229 (1954). · Zbl 0057.08201
[14] Nirenberg, L.: On nonlinear elliptic partial differential equations and Hölder continuity. Comm. Pure a. Appl. Math.6, 103-156 (1953). · Zbl 0050.09801
[15] Nirenberg, L.: The Weyl and Minkowski Problems in Differential Geometry in the Large. Comm. Pure a. Appl. Math.6, 337-394 (1953). · Zbl 0051.12402
[16] Pogorelow, A. W.: Die Verbiegung konvexer Flächen. Moskau-Leningrad 1951 (russ.). · Zbl 0072.17501
[17] Pogorelow, A. W.: Die Regularität einer konvexen Fläche mit gegebener Gaußscher Krümmung. Mat. Sbornik, S. 88-103 (1952), (russ.). · Zbl 0048.40501
[18] Schauder, J.: Über lineare elliptische Differentialgleichungen zweiter Ordnung. Math. Z.38, 257-282 (1934). · Zbl 0008.25502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.